# SDR RRXA991714

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1000 - 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO UPPER FLOOR PANEL C-3 BETWEEN Y=1000 TO Y=1300 AND  X=15.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER ENGINEERING SKETCH EO-99-109.
